2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de H. F. de Lima [rss]
2017
A. L. Albujer, H. F. de Lima, A. M. Oliveira, M. A. L. Velásquez. Rigidity of complete spacelike hypersurfaces in spatially weighted generalized Robertson-Walker spacetimes Differential Geom. Appl. 50 (2017) , 140–154. MathScinet [bib] [doi]
2011
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces in a Robertson-Walker spacetime Math. Proc. Cambridge Philos. Soc. 151 (2011) no. 2 , 271–282. MathScinet [bib] [doi]
2010
A. L. Albujer, F. E. C. Camargo, H. F. de Lima. Complete spacelike hypersurfaces with constant mean curvature in $-\Bbb R\times\Bbb H^n$ J. Math. Anal. Appl. 368 (2010) no. 2 , 650–657. MathScinet [bib] [doi]
Powered by bibtexbrowser